# SDR DALA2021021600839

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 50,012 hours, 25,391 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Brame Temp Senso
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

SHIP 3149 ABORTED TAKEOFF AT 60 KTS DUE TO BRAKE TEMP CAUTION. 300 DEG AT ABORT-MAX TEMP WAS 575 DEG AFTER. CORRECTIVE ACTION: CLEANED DE ICE FLUID FROM BOTH TEMP SENSOR CONNECTORS. R & R #1 & #2 BRAKE ASSYS PER A319 AMM 32-42. OPS CHECK GOOD. (7092122)
